Jump to content

Search the Community

Showing results for tags 'have a question regarding my chemo'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • WELCOME NEW MEMBERS!
    • INTRODUCE YOURSELF!
  • STORIES OF SURVIVORSHIP
    • SHARE YOUR LUNG CANCER STORY
  • DISCUSSION FORUMS
    • GENERAL
    • LC SURVIVORS
    • NSCLC GROUP
    • SCLC GROUP
    • US VETERANS
    • CAREGIVER RESOURCE CENTER
  • TREATMENT FORUMS
    • CHEMOTHERAPY
    • IMMUNOTHERAPY
    • RADIATION
    • SURGERY
    • SUPPORTIVE CARE
  • LUNG CANCER NAVIGATOR
    • LUNG CANCER NAVIGATOR
  • NEWS / ADVOCACY
    • LUNG CANCER IN THE NEWS
    • ADVOCACY
  • LIVING WELL
    • HEALTHY LIVING / RECIPES
    • HOPE
    • JUST FOR FUN
  • SUPPORT
    • SUPPORT RESOURCES
  • GRIEF
    • GRIEF
  • TERMS OF USE
    • FEATURES AND SUPPORT

Blogs

  • An Advocates Perspective
  • Cheryncp123's Blog
  • Stay The Course
  • Lung Cancer Stories
  • Spree
  • Volunteer Voices
  • Caregivers Connection
  • Stage IV Treatment With S.B.R.T.
  • Susan Cornett
  • Robin S
  • Lung Cancer & Health Insurance: Tips on managing the mayhem.
  • Daze of My Life by Ken Lourie
  • CommUNITY Connection
  • Heather Smith
  • Lisa Haines
  • Veteran's Oprions
  • Cancer: holding his hand until his last breath
  • A Healthy Place
  • Lenny Blue
  • The Roscopal Effect
  • Ro
  • Sharron P
  • Loi ich suc khoe cua qua chi tu
  • Shanesga
  • Facts are stubborn things, but statistics are pliable

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


First name


Last name


City


Province or district (if non-US)


Postal code


Country


Interests

Found 1 result

  1. I just signed on to this forum and have a lot of reading to do to get to know each and everyone of you. I have a question regarding my chemo and some bothersome side effects. I take Decadron IV, Carboplatin, US Etopophos/toposar/vp-16, and aloxi 3 times a week every 3 weeks....well 1 is actually a shot I get only once a month. I just finished my 3 round and I noticed that after the second round my BP has dropped and my heart rate is elevated. I was going through my pcp who took me off my BP meds. I have had to go to the ER twice for lightheadedness/dizziness to get fluids. I now understand that chemo is dehydrating. I drink several bottles of water until I am sick to my stomach and water logged. I plan on talking to my oncologist my next visit to see if we need to change something. Is anyone else having a similiar problem? It is fustrating because I feel ok but have to lay on the couch or sit in front of the computer because I am too lightheaded to stand or walk. I also have panic/anxiety disorder and when my heart rate goes up I start to panic. Any suggestions?
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.